# SDR SWAA2017121818495

- Difficulty date: November 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 62,733 hours, 36,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 143A32541
- Condition: Corroded
- Location: Bs 492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT INNER SIDE CORRODED AT BS 492.  REPAIRED THE BEAR STRAP IAW EA AND SRM.
